# SDR SB07013

- Difficulty date: February 15, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 5, 6, 7 AND 22 INOPERATIVE.  MAINTENANCE RELAMPED ROWS 5, 7 AND 22.  AT ROW 6 REPAIRED WIRING.  OPERATIONAL CHECK OF LIGHTS GOOD.
